# SDR SWIA202157026

- Difficulty date: February 27, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,675 hours, 19,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SKIN GOUGES AROUND THE LP GROUND AIR CONNECTION ACCESS DOOR 182BR    FILED CLOSED    REPAIRED MULTIPLE SKIN GOUGES AROUND THE LP GROUND AIR CONNECTION ACCESS DOOR 182BR IN REF. TO REO 670-53-61-1836 REV. --  DATED 2021-03-22. COMPLETED 51-900-1002-SKY AND M-337
